# SDR IPXA2021080272309

- Difficulty date: July 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS 728.6 - XOS 740.84 IS CRACKED.REPAIRED CRACKED LT WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS 728.6 - XOS 740.84 IAW SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
